# SDR SWAA2024052085648

- Difficulty date: May 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 33,717 hours, 16,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; VARIOUS OVERHEAD EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED 4 EA.CABIN EMERGENCY LIGHT BATTERY PACKS LOCATED BEHIND KICK PANELS AT SEAT ROWS 12 ABC ;20 ABC; 7 ABC AND 8 DEF IAW AMM 33-51-06. OPS CHECK GOOD PER AMM 33-51-06;[02] INSPECTED WORK PERFORMED IN C/A #1
